Routh’s theorem for tetrahedra

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give a geometric proof of the Routh’s theorem for tetrahedra.

Original languageEnglish (US)
Pages (from-to)155-167
Number of pages13
JournalGeometriae Dedicata
Volume174
Issue number1
DOIs
StatePublished - Feb 2015

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Routh’s theorem for tetrahedra'. Together they form a unique fingerprint.

Cite this